Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 87, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 8, 2014, 8:52 PM PST. It took effect at Nov 9, 2014, 2:00 AM PST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2014, 8:52 PM PST (04:52 UTC)
- In effect from
- Nov 9, 2014, 2:00 AM PST
- Expired
- Nov 11, 2014, 3:00 AM PST
- In force
- 49 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
374 WHUS76 KEKA 090452 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 PM PST SAT NOV 8 2014 PZZ470-091300- /O.CAN.KEKA.SC.Y.0086.000000T0000Z-141111T0600Z/ /O.NEW.KEKA.SC.Y.0087.141109T1000Z-141111T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 PM PST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 10 PM PST MONDAY. * WINDS...N WINDS INCREASING TO 15 TO 20 KT LATE TONIGHT. * WAVES...NW BUILDING TO 6 FT AT 6 SECONDS LATE TONIGHT AND CONTINUING TO BUILD TO 7 FT BY SUNDAY NIGHT. W SWELL BUILDING 5 TO 7 FT AT 15 SECONDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091300- /O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 PM PST SAT NOV 8 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST MONDAY... * WINDS...N WINDS INCREASING TO 15 TO 20 KT THIS AFTERNOON. * WAVES...NW BUILDING TO 8 FT AT 8 SECONDS BY LATE TONIGHT WITH W SWELL BUILDING 5 TO 7 FT AT 15 SECONDS ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
467 WHUS76 KEKA 091116 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PST SUN NOV 9 2014 PZZ470-091930- /O.EXT.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 AM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MONDAY NIGHT... * WINDS...N INCREASING TO 20 TO 30 KT BY TONIGHT. * WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 14 SECONDS TODAY. COMBINED SEAS BUILDING TO 10 TO 12 FT BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091930- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 AM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MONDAY NIGHT... * WINDS...N INCREASING TO 20 TO 25 KT THIS MORNING. * WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 15 SECONDS BY TONIGHT. COMBINED SEAS BUILDING TO 10 TO 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
774 WHUS76 KEKA 091629 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 829 AM PST SUN NOV 9 2014 PZZ470-100030- /O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 829 AM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST MONDAY NIGHT... * WINDS...N INCREASING TO 20 TO 30 KT BY TONIGHT. * WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 14 SECONDS TODAY. COMBINED SEAS BUILDING TO 10 TO 12 FT BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100030- /O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 829 AM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST MONDAY NIGHT... * WINDS...N INCREASING TO 20 TO 25 KT THIS MORNING. * WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 15 SECONDS BY TONIGHT. COMBINED SEAS BUILDING TO 10 TO 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
936 WHUS76 KEKA 092227 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 PM PST SUN NOV 9 2014 PZZ470-100630- /O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 PM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST MONDAY NIGHT... * WINDS...N INCREASING TO 20 TO 30 KT BY TONIGHT. * WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 14 SECONDS TODAY. COMBINED SEAS BUILDING TO 10 TO 12 FT BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100630- /O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 PM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST MONDAY NIGHT... * WINDS...N INCREASING TO 20 TO 25 KT THIS MORNING. * WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 SECONDS BY MONDAY. W SWELL BUILDING 7 FT AT 15 SECONDS BY TONIGHT. COMBINED SEAS BUILDING TO 10 TO 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
217 WHUS76 KEKA 100446 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PST SUN NOV 9 2014 PZZ470-101300- /O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 PM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST MONDAY NIGHT... * WINDS...N 20 TO 30 KT TONIGHT DIMINISHING MONDAY.. * WAVES...N 6 FT AT 6 SECONDS BUILDING TO 10 FT AT 9 SECONDS BY MONDAY MORNING AND THEN DIMINISHING. W SWELL 7 FT AT 14 SECONDS. COMBINED SEAS BUILDING TO 10 TO 12 FT BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101300- /O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST MONDAY NIGHT... * WINDS...N 20 TO 30 KT TONIGHT...DIMINISHING ON MONDAY. * WAVES...N 8 FT AT 8 SECONDS BUILDING TO 8 TO 10 FT AT 9 SECONDS BY MONDAY. W SWELL 7 FT AT 15 SECONDS TONIGHT. COMBINED SEAS BUILDING TO 10 TO 12 FT TONIGHT. SEAS WILL DIMINISH MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
858 WHUS76 KEKA 101119 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 319 AM PST MON NOV 10 2014 PZZ470-101930- /O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 319 AM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT... DIMINISHING THIS EVENING. * WAVES...N 10 TO 12 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101930- /O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 319 AM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT... DIMINISHING THIS EVENING. * WAVES...N 10 TO 12 FT AT 10 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
933 WHUS76 KEKA 101706 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 AM PST MON NOV 10 2014 PZZ470-110115- /O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 AM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT... DIMINISHING THIS EVENING. * WAVES...N 10 TO 12 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-110115- /O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 AM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT... DIMINISHING THIS EVENING. * WAVES...N 10 TO 12 FT AT 10 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
826 WHUS76 KEKA 102225 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 225 PM PST MON NOV 10 2014 PZZ470-110630- /O.EXT.KEKA.SC.Y.0087.000000T0000Z-141111T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 225 PM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT... DIMINISHING THIS EVENING. * WAVES...N 9 TO 11 FT AT 9 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-110630- /O.EXT.KEKA.SC.Y.0086.000000T0000Z-141111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 225 PM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 15 TO 20 KT WITH GUSTS TO 25 KT...DIMINISHING THIS EVENING. * WAVES...N 7 TO 9 FT AT 10 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
819 WHUS76 KEKA 110444 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 PM PST MON NOV 10 2014 PZZ470-111100- /O.CON.KEKA.SC.Y.0087.000000T0000Z-141111T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 844 PM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 15 TO 20 KT... DIMINISHING OVERNIGHT. * WAVES...N 9 TO 11 FT AT 9 SECONDS DIMINISHING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-111100- /O.CON.KEKA.SC.Y.0086.000000T0000Z-141111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 PM PST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N 15 TO 20 KT...DIMINISHING OVERNIGHT. * WAVES...N 8 TO 10 FT AT 10 SECONDS DIMINISHING LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
788 WHUS76 KEKA 111109 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 AM PST TUE NOV 11 2014 PZZ470-111215- /O.EXP.KEKA.SC.Y.0087.000000T0000Z-141111T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 309 AM PST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ475-111215- /O.EXP.KEKA.SC.Y.0086.000000T0000Z-141111T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 AM PST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:38 PM PST, 5 hours 14 minutes earlier.
Area forecast discussion, Nov 8, 3:38 PM PST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
338 PM PST SAT NOV 8 2014
.SYNOPSIS...HIGH PRESSURE WILL REMAIN OVER THE WEST COAST INTO EARLY
NEXT WEAK WITH DRY CONDITIONS. A FRONT WILL MOVE THROUGH ABOUT
WEDNESDAY NIGHT OR THURSDAY BRINGING THE NEXT CHANCE FOR RAIN.
&&
.SHORT TERM...(THROUGH TUESDAY NIGHT) UPPER LEVEL RIDGING WILL
REMAIN IN PLACE ACROSS THE AREA BRINGING DRY CONDITIONS AND WARM
AFTERNOON HIGH TEMPERATURES THROUGH EARLY NEXT WEEK. TEMPERATURES AT
THE HIGHER ELEVATIONS WERE ABOUT 10 DEGREES WARMER THAN FRIDAY AND
HUMIDITIES 20-40 PERCENT LOWER. IN THE VALLEY BOTTOMS AND CLOSER TO
THE COAST, MOISTURE IS STILL TRAPPED WITH LITTLE VARIATION IN
TEMPERATURES. AREAS OF LATE NIGHT AND MORNING DENSE FOG IN THE
INLAND VALLEYS WITH THE STRONG LOW LEVEL INVERSIONS AND ALONG THE
COAST MAINLY NORTH OF THE CAPE.
AN UPPER LEVEL SHORTWAVE WILL MOVE INTO THE PACIFIC NORTHWEST
SUNDAY BRINGING SOME HIGH CLOUDS TO NORTHWEST CALIFORNIA SUNDAY AND
MONDAY BUT OTHERWISE NOT MUCH ELSE WILL CHANGE. A REINFORCING RIDGE
OF HIGH PRESSURE WILL BUILD IN BEHIND THE SHORTWAVE. THIS PUSHES THE
SURFACE TROUGH OFF THE COAST WITH SOUTHERLY WINDS DEVELOPING. A SOUTHERLY
SURGE IS POSSIBLE WITH STRATUS ALONG THE ENTIRE COAST TUESDAY WITH
THE HIGH TEMPERATURES STARTING THEIR COOLING TREND. DEAN/RPA
.LONG TERM (WEDNESDAY THROUGH SATURDAY)...THE GFS AND ECMWF HAVE
COME INTO GOOD AGREEMENT FOR MID TO LATE NEXT WEEK REGARDING THE
POTENTIAL FOR SOME RAIN. AFTER A STRONG UPPER RIDGE EARLY IN THE
WEEK SET UP AS A REX BLOCK, THE JET STREAM IS FORECAST UNDERCUT THE
BLOCK CREATING MORE OF AN OMEGA PATTERN. THIS WILL BRING A SPLIT IN
THE JET AND ALLOW A STORM TRACK TO TAKE AIM AT NW CAL BY WED NIGHT.
LOW PRESSURE WILL SLIDE IN ALONG THIS TRACK BRINGING A COLD FRONT
ACROSS THE REGION EARLY THURSDAY MORNING. PWATS ASSOCIATED WITH THIS
FRONT LOOK TO BE IN THE INCH RANGE. THAT ACCOMPANIED BY A DECENT
JET, MODELS ARE SHOWING PLENTY OF LIFT AND MOISTURE TO RING OUT SOME
RAIN OVER NW CAL. IT IS STILL A BIT EARLY TO DETERMINE HOW MUCH WILL
FALL, BUT THIS FRONT LOOKS TO BE QUICK MOVING. AS SUCH, HAVE
INCREASED THE POPS FOR WED NIGHT AS THE FRONT LANDS ON OUR DOORSTEP.
BEHIND THE FRONT ON THU INTO FRI THE EC AND GFS DIVERGE ONCE AGAIN,
WITH THE EC CARRYING PRECIP INTO THE WEEKEND AND GFS DRYING OUT AS A
RIDGE DEVELOPS. AT THIS POINT HAVE BEGUN TO FAVOR THE GFS SOLUTION.
DON'T LIKE THE EC SOLUTION FOR LATE NEXT WEEK SINCE THE LINGERING
TROUGH OVER THE AREA IN THE EC HAS ITS SOURCE REGION FROM THE HUDSON
BAY LOW. IT TOUGH TO GET A CONNECTION THAT FAR WITH ENOUGH STRENGTH
TO GENERATE SUBSTANTIAL PRECIP. STILL, OPTED TO KEEP A SLIGHT
CHANCE OF A SHOWER IN THE REGION, BUT SCALED THEIR COVERAGE BACK
FROM THE PREVIOUS FORECAST. WE'LL BE WATCHING TO SEE HOW THIS
SHAPES UP.
THE MIDWEEK FRONT WILL ALSO BRING A COOL DOWN IN ITS WAKE. NOTHING
TEETH CHATTERING COLD, BUT THE AIR WILL FEEL MUCH MORE FALL LIKE FOR
THE SECOND HALF OF THE WEEK. SNOW LEVELS ARE EXPECTED TO REMAIN
AROUND 7KFT AND UP. BFG
&&
.AVIATION...LIFR CIGS AND FOG STARTED DISSIPATING ALONG THE COAST
AFTER 2PM FROM HUMBOLDT BAY NORTH TO CRESCENT CITY WHILE THE
INLAND VALLEY FOG DISSIPATED BY NOON. MODELS NOT HANDLING THE VERY
THIN STRATUS AS PIREPS FROM THIS MORNING ONLY HAD IT ABOUT 300-600
FEET THICK. WILL GO WITH MORE PERSISTENCE AND RETURN LIFR CIGS AND
FOG THIS EVENING INTO SUNDAY MORNING WITH IT AGAIN DEVELOPING IN
THE INLAND VALLEYS BY MIDNIGHT. ELSEWHERE VFR WITH CIRRUS AND SOME
PATCHY GROUND FOG. DEAN
&&
.MARINE...ALL MODELS CONSISTENTLY DELAYED THE STRENGTHENING OF THE
WINDS IN THE NEAR TERM COMPARED TO PREVIOUS MODEL RUNS.
OBSERVATIONS CONFIRMED THIS TREND SO THE ADVISORY WAS DELAYED
UNTIL 7:00 P.M. TONIGHT AT WHICH TIME BOTH WINDS AND WAVES MEET
CRITERIA IN BOTH THE NORTHERN AND SOUTHERN OUTER WATERS. WINDS
SWITCH TO THE SOUTH TUESDAY AS THE THERMAL TROUGH MOVES OFFSHORE
AND THEN STRENGTHEN AS A FRONT PASSES LATE WEDNESDAY OR THURSDAY
MORNING. THE MODEL RUNS ARE STRUGGLING WITH THE TIMING OF THE
RETURN OF THE NORTHERLY WINDS LATER IN THE WEEK. SETTLED ON A
BLEND OF THE ECMWF AND GFS THAT HAS THE WINDS BECOMING NORTHERLY
AND STRENGTHENING ON THURSDAY AND FRIDAY. NICOLINI
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM PST MONDAY
FOR PZZ470.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM PST MONDAY
FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Nov 8, 5:06 AM PST, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 506 AM PST SAT NOV 8 2014 CAZ003-004-076-091315- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 506 AM PST SAT NOV 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-091315- REDWOOD COAST-MENDOCINO COAST- 506 AM PST SAT NOV 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG STORM SYSTEM IN THE BERING SEA WILL SEND LONG PERIOD SWELLS TOWARD THE NORTHWEST CALIFORNIA COAST. THESE SWELLS WILL ARRIVE ON TUESDAY AND BUILD INTO WEDNESDAY RESULTING IN AN ENHANCED SNEAKER WAVE RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.